Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Dimension of complete simple games with minimum

Autor
Freixas, J.; Puente, M.
Tipus d'activitat
Article en revista
Revista
European journal of operational research
Data de publicació
2008-07
Volum
188
Número
2
Pàgina inicial
555
Pàgina final
568
DOI
https://doi.org/10.1016/j.ejor.2007.03.050 Obrir en finestra nova
Projecte finançador
Juegos Cooperativos y conflictos de intereses. Teoría y práctica
Resum
Weighted majority games have the property that players are totally ordered by the desirability relation (introduced by Isbell in [J.R. Isbell, A class of majority games, Quarterly Journal of Mathematics, 7 (1956) 183–187]) because weights induce it. Games for which this relation is total are called complete simple games. Taylor and Zwicker proved in [A.D. Taylor, W.S. Zwicker, Weighted voting, multicameral representation, and power, Games and Economic Behavior 5 (1993) 170–181] that every si...
Paraules clau
Boolean Algebra, Complete Simple Games, Dimension, Hypergraphs, Simple Games, Weighted Majority Games
Grup de recerca
GRTJ - Grup de Recerca en Teoria de Jocs

Participants